We prove a stability theorem for families of holomorphically parallelizable manifolds in the category of Hermitian manifolds.

Stability of holomorphically parallelizable manifolds / Angella, D.; Tomassini, Adriano. - In: COMPTES RENDUS MATHÉMATIQUE. - ISSN 1631-073X. - 353:8(2015), pp. 741-745. [10.1016/j.crma.2015.06.005]

Stability of holomorphically parallelizable manifolds

TOMASSINI, Adriano
2015-01-01

Abstract

We prove a stability theorem for families of holomorphically parallelizable manifolds in the category of Hermitian manifolds.
Stability of holomorphically parallelizable manifolds / Angella, D.; Tomassini, Adriano. - In: COMPTES RENDUS MATHÉMATIQUE. - ISSN 1631-073X. - 353:8(2015), pp. 741-745. [10.1016/j.crma.2015.06.005]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2737907
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact